# SDR SWAA2022061613170

- Difficulty date: May 29, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER;#5 RIB STAB. STA 129.50 HAS CRACK AT STIFFENER 4;LOWER POSITION. / REMOVED DAMAGE AT L/H HORIZONTAL STAB. RIB #5 STIFFENER #4 PER REF B737-700 SRM 55-10-09-2R-4-REPAIR 4 AND SRM 51-10-02-0G-0. FINAL TRIM OUT LENGTH 1.800' PER FIGURE 202-SHEET 3FABRICATED REPAIR ANGLE FROM BAC1490 7075-T6 CLAD SHEET OF 0.063'; FILLER MADE FROM 7075-T6 CLAD SHEET OF 0.063' AND ONE SHIM MADE FROM 7075-T6 CLAD SHEET OF 0.020' PER REF B737-700 SRM 55-10-09-2R-5-REPAIR 5-TABLE 201; LOCATED AND DRILLED REPAIR AREA AND REPAIR PARTS PER B737-700 SRM 55-10-09-2R-5; FIGURE 204; SHEET 1; TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA PER B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-801 INSTALLED REPAIR PARTS ON RIB #5 STIFFENER #4 AT L/H HORIZONTAL STAB. STA 129.50 PER B737-700 SRM 55-10-09-2R-5-REPAIR 5; FIGURE 204; SHEET 1FABRICATED REPAIR ANGLE FROM BAC1490 7075-T6 CLAD SHEET OF 0.063'; FILLER MADE FROM 7075-T6 CLAD SHEET OF 0.063' AND ONE SHIM MADE FROM 7075-T6 CLAD SHEET OF 0.020' PER REF B737-700 SRM 55-10-09-2R-5-REPAIR 5-TABLE 201. LOCATED AND DRILLED REPAIR AREA AND REINSTALLED REPAIR PARTS ON RIB #5 STIFFENER #4 AT L/H HORIZONTAL STAB. STA 129.50 PER B737-700 SRM 55-10-09-2R-5-REPAIR 5; FIGURE 204; SHEET 1. INSTALLED REPAIR PARTS ON RIB #5 STIFFENER #4 AT L/H HORIZONTAL STAB. STA 129.50 PER B737-700 SRM 55-10-09-2R-5-REPAIR 5; FIGURE 204; SHEET 1
